# SDR EIAA2011234

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 11,904 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Not Seated
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE LOOP A BEGAN TO FLICKER DURING DESCENT.  RESEATED A5 CIRCUIT GOOD AS PER MM 26-11-03.
